# SDR UALA2013011600272

- Difficulty date: January 15, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 45,599 hours, 11,391 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulty
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS DISAGREE.  FLAPS SPLIT BETWEEN 20-25.  TROUBLESHOT PER AMM 27-51-00 BITE CHECK FSEU NO CURRENT OR PRESENT LEG FAULTS ALSO PERFORMED BITE ON ALL FSPMS ALL CHECK NORMAL.  ALSO CHECKED LOAD RELIEF SWT ON FLAP ACT ALL NORMAL.  REMOVED AND REPLACED FLAP SLAT IND PER TOMAC OPERATED FLAPS AND SLATS SEVERAL TIMES NO FAULTS OR MESSAGES NOTED WORK PERFORMED 178860.
